Downloading: Convergence Weakly to Asymptotic Common Fixed Point Theorems for Different Types of Proximal Point Schemes
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Most Trusted Research Journal Since Year 2012

ISSN: 2319-7064



Your Article PDF will be Downloaded in Next Seconds

Research Paper | Mathematics | Iraq | Volume 7 Issue 1, January 2018

Convergence Weakly to Asymptotic Common Fixed Point Theorems for Different Types of Proximal Point Schemes

Salwa Salman Abed, Zena Hussein Maibed

In this paper, we introduce a proximal point schemes of szl-widering mapping which is independent of non-expansive mappings. Also, we discuss the weak convergence for these proximal point schemes in Hilbert space.

Keywords: maximal monotone, converge strongly, nonexpansive mapping

Edition: Volume 7 Issue 1, January 2018

Pages: 6 - 11

Share this Article

How to Cite this Article?

Salwa Salman Abed, Zena Hussein Maibed, "Convergence Weakly to Asymptotic Common Fixed Point Theorems for Different Types of Proximal Point Schemes", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=10111702, Volume 7 Issue 1, January 2018, 6 - 11



Top